MathSciNet Relay Station
MathSciNet bibliographic data
MR1860504 (2003a:35041) 35J15 (35B10)
Li, Peter; Wang, Jiaping Polynomial growth solutions of uniformly elliptic operators of non-divergence form. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3691–3699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement